# SDR HNAA2017021500053

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 58,650 hours, 65,721 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 36058
- Part serial: 466
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE STALL WARNING DURING FLT. WITH CAPTAIN`S, FST/SLO INDICATION. BOTTOMED OUT AND BOTH STICK SHAKERS ACTIVATED. RETURNED TO FIELD. COMPLIED WITH APPENDIX 1 27-2. SYS. 2 OPS OK.   INSTALLED A NEW NR 1 STALL WARNING COMPUTER.  OPERATED SYSTEM, OPS CHECKED GOOD.
